# SDR SWAA2024102149421

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 67,529 hours, 40,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT SIGN COVER MISSING EXIT ROW RIGHT SIDE<[01] R AND R LOWER EXIT SIGN ASSEMBLY RH SIDE PER AMM 33-51-01. OPS CHECK GOOD.
